MathSciNet Relay Station
MathSciNet bibliographic data
MR2843098 (2012i:22030) 22E55 (11F70 11F72)
Gross, Benedict H. Irreducible cuspidal representations with prescribed local behavior. Amer. J. Math. 133 (2011), no. 5, 1231–1258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement